- -

A mathematical model for Babesiosis disease in bovine and tick populations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A mathematical model for Babesiosis disease in bovine and tick populations

Show full item record

Aranda, DF.; Trejos, DY.; Valverde, JC.; Villanueva Micó, RJ. (2012). A mathematical model for Babesiosis disease in bovine and tick populations. Mathematical Methods in the Applied Sciences. 35(3):249-256. doi:10.1002/mma.1544

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/60964

Files in this item

Item Metadata

Title: A mathematical model for Babesiosis disease in bovine and tick populations
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
In this paper, we analyze the Babesiosis transmission dynamics on bovine and tick populations. Ticks play a role of infec- tious agents and vector of the protozoan Babesia hemo-parasite. In this sense, we set out a ...[+]
Subjects: Nonlinear dynamical systems , Lyapunov functions and stability , Epidemiology , Simulation of models
Copyrigths: Reserva de todos los derechos
Source:
Mathematical Methods in the Applied Sciences. (issn: 0170-4214 )
DOI: 10.1002/mma.1544
Publisher:
Wiley: 12 months
Publisher version: http://dx.doi.org/10.1002/mma.1544
Thanks:
Jose C. Valverde thanks Junta de Comunidades de Castilla-La Mancha and Ministerio de Ciencia e Innovacion of Spain for their support for this work through the grants PEII09-0184-7802 and MTM2008-03679/MTM, respectively.
Type: Artículo

This item appears in the following Collection(s)

Show full item record